Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 287917, 1 page
http://dx.doi.org/10.1155/2013/287917
Editorial

Distributed Control and Estimation of Networked Agent Systems

1Department of Mathematics, Southeast University, Nanjing 210096, China
2Faculty of Mathematics and Natural Sciences, ITM, University of Groningen, 9747 AG Groningen, The Netherlands
3Department of Electronic Engineering, City University of Hong Kong, Hong Kong
4School of Engineering and Information Technology, The University of New South Wales at ADFA, Canberra, ACT 2600, Australia
5School of Electrical and Computer Engineering, RMIT University, Melbourne, VIC 3001, Australia

Received 24 September 2013; Accepted 24 September 2013

Copyright © 2013 Wenwu Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.